Pillowcases and quasimodular forms

Alex Eskin, Andrei Okounkov

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

We prove that natural generating functions for enumeration of branched coverings of the pillowcase orbifold are level 2 quasimodular forms. This gives a way to compute the volumes of the strata of the moduli space of quadratic differentials.

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalProgress in Mathematics
Volume253
DOIs
Publication statusPublished - 2006
Externally publishedYes

Fingerprint

Dive into the research topics of 'Pillowcases and quasimodular forms'. Together they form a unique fingerprint.

Cite this